# SDR USAA20101215BB089

- Difficulty date: December 12, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

PHL - FLT 1012  EN ROUTE STT TO PHL.  CREW REPORTS:  STRONG ELECTRICAL SMELL IN AFT CABIN AFTER TAKEOFF.  LESSER IN FORWARD CABIN.  NO VISIBLE SMOKE.  CLEARED IN 20 MINUTES.  MAINTENANCE ACCOMPLISHED AMM AND FIM TASK INSPECTIONS.  MAINTENANCE REPORTS:  INSPECTED AFT GALLEY CART CABLES AND PERFORMED OPERATIONAL CHECK.  CHECKED OK.  PERFORMED OPS CHECK OF FORWARD GALLEY OVENS AND FORWARD AND AFT CHILLERS.  FOUND RIGHT HYDRO OVERSERVICED.  DRAINED SYSTEM TO PROPER LEVEL.  REPLACED LEFT AND RIGHT RECIRCULATION FILTERS.  PERFORMED HIGH POWER ENGINE RUN.  NO FUMES OR ODORS NOTED.  OK FOR SERVICE.
